# SDR COMA0560435

- Difficulty date: August 8, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 23,474 hours, 20,959 cycles
- System (JASC): 2610 · Detection System
- Part: Element
- Part number: 356024310
- Condition: Malfunctioned
- Location: Lt Pylon
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5105 - LT 14TH STAGE DUCT WARNING.  REPLACED THE PYLON DUCT LEAK SENSING ELEMENT.
